MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11609481
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that the pump was alarming air in line while infusing d12.5/tpn to a neonate patient in the nicu.The infusion was stopped, clamped with the slide clamp and the tubing was removed from the pump.The rn flicked the air from its location to displace it upward and the tubing became separated at the top of the silicone segment.A minimal amount of tpn was lost since the tubing was clamped.A replacement was used with no further issues.There was no harm.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing became separated at the top of the silicone segment was confirmed.Visual inspection confirmed that the separation occured between the silicone pump segment tubing and the upper fitment.The upper fitment's male end was measured and was within specifications.The ring retainer was not returned for investigation.Functional testing could not be performed due to the silicone segment separation.The root cause of the separation could not be determined.
 
Event or Problem Description

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8633022
Report Number9616066-2019-01410
Device Sequence Number13864113
Product Code FPA
UDI-Device Identifier10885403232596
UDI-Public10885403232596
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11609481
Device Catalogue Number11609481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015,THERAPY DATE UNK; CUROS CAP; 8100,8015,THERAPY DATE UNK
Patient Weight2